# SDR ASOA20130504147

- Difficulty date: May 4, 2013
- Submitted: May 4, 2013
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 31,195 hours, 23,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO CUTOUT LOWER BEAM HAS CORROSION (LOCAL LEVEL 2) BETWEEN FRAMES 65-66.  MX R & R CARGO LOWER CUTOUT BEAM AT FRAME 65-68 IAW SRM 51-40-02 AND CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
